# SDR SWAA2020012740751

- Difficulty date: December 26, 2019
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N7842A
- Make and model: Boeing 737-73V
- Aircraft serial: 30237
- Aircraft time: 54,420 hours, 34,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SUPPORT BS 767 TO BS 787, RBL 21, WL 156 WAS CORRODED AT SEVERAL AREAS.   THE FLOOR SUPPORT WAS FOUND TO BE DAMAGED BEYOND ALLOWABLE LIMITS. DAMAGED FLOOR SUPPORT  REMOVED AND REPLACED.  ALL WORK WAS ACCOMPLISHED ON NRC DEFECT U107369.
